MathSciNet Relay Station
MathSciNet bibliographic data
MR276348 (43 #2095) 20.43
Gorenstein, Daniel; Harada, Koichiro On finite groups with Sylow $2$-subgroups of type $A\sb{n}$, $n=8,\,9,\,10,\,11$. Math. Z. 117 1970 207–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement